Two-boundary problems for a Poisson process with exponentially distributed component

Authors

  • V. F. Kadankov
  • T. V. Kadankova

Abstract

For a Poisson process with exponentially distributed negative component, we obtain integral transforms of the joint distribution of the time of the first exit from an interval and the value of the jump over the boundary at exit time and the joint distribution of the time of the first hit of the interval and the value of the process at this time. On the exponentially distributed time interval, we obtain distributions of the total sojourn time of the process in the interval, the joint distribution of the supremum, infimum, and value of the process, the joint distribution of the number of upward and downward crossings of the interval, and generators of the joint distribution of the number of hits of the interval and the number of jumps over the interval.

Published

25.07.2006

Issue

Section

Research articles

How to Cite

Kadankov, V. F., and T. V. Kadankova. “Two-Boundary Problems for a Poisson Process With Exponentially Distributed Component”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 7, July 2006, pp. 922–953, https://umj.imath.kiev.ua/index.php/umj/article/view/3506.